# SDR USAA920081215

- Difficulty date: May 29, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C2 - MAJOR REPAIR - TASK CARD 19C11053005 -FLOOR SUPPORT STABILIZER STRAP CRACKED AT BS 365.25 - 377.7, LBL 25.  REPAIRED FLOOR SUPPORT STABILIZER STRAP AT BS 365.25 - BS 377.7, LBL 25 IAW SRM 51-40-02 AND 53-35-01. (K)
